# SDR SIMA20130520008

- Difficulty date: May 20, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 32,849 hours, 30,449 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Panel
- Part number: 14534177405
- Part serial: 145606
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

THE CREW REPORTED THAT ON THE CLIMB THE MAIN PITCH TRIM FAILED.   DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  R & R THE TRIM CONTROL PANEL AND PERFORMED OPS TEST OF HORIZONTAL STABILIZER SYS IAW AMM 27-40-00.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
